# SDR 96ZZZX198

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9987N
- Make and model: Cessna A185F
- Aircraft serial: 18504379
- Engine: Cont IO520D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 6397172
- Condition: Bushing Worn
- Location: Throttle Arm
- Part time: 779 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEEL BUSHING HAS WORN AWAY ABOUT 90 PERCENT OF THE THROTTLE ARM.  THE BOLT WAS CORRECTLY INSTALLED AND PROPERLY TORQUED.  THIS AREA HAS BEEN SUBJECT TO CLOSE INSPECTION AT EACH 100-HOUR INSPECTION SINCE EARLIER REPORTS OF SIMILAR PROBLEMS (CESSNA SEB 95-15), A.C. 43-16.  SUBMITTER SUGGESTS THIS DAMAGE APPARENTLY PROGRESSED RAPIDLY SINCE THE LAST 100-HOUR INSPECTION.
